Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 91, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 4, 2016, 2:38 AM PDT. It took effect at Oct 4, 2016, 2:35 PM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2016, 2:38 AM PDT (09:38 UTC)
- In effect from
- Oct 4, 2016, 2:35 PM PDT
- Expired
- Oct 7, 2016, 2:06 AM PDT
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
264 WHUS76 KEKA 040938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT TUE OCT 4 2016 PZZ470-475-041745- /O.NEW.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS...S 5 TO 10 KT N OF CAPE MENDOCINO...NW 5 TO 10 KT SOUTH OF CAPE MENDOCINO THROUGH TONIGHT...BECOMING N 10 TO 20 KT WEDNESDAY AND THURSDAY. * WAVES/SEAS...W 7 TO 9 FT AROUND 11 SECONDS THROUGH TONIGHT INCREASING TO 10 TO 11 FT AROUND 13 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
906 WHUS76 KEKA 040940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT TUE OCT 4 2016 PZZ470-475-041745- /O.CON.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT THURSDAY... * WINDS...S 5 TO 10 KT N OF CAPE MENDOCINO...NW 5 TO 10 KT SOUTH OF CAPE MENDOCINO THROUGH TONIGHT...BECOMING N 10 TO 20 KT WEDNESDAY AND THURSDAY. * WAVES/SEAS...W 7 TO 9 FT AROUND 11 SECONDS THROUGH TONIGHT BECOMING NW 10 TO 11 FT AROUND 13 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
660 WHUS76 KEKA 041648 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 948 AM PDT TUE OCT 4 2016 PZZ470-475-050100- /O.CON.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 948 AM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM THURSDAY... * WINDS...BECOMING N 10 TO 20 KT WEDNESDAY AND THURSDAY. * WAVES...BECOMING NW 10 TO 11 FT AT 13 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
938 WHUS76 KEKA 042135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT TUE OCT 4 2016 PZZ450-050545- /O.EXB.KEKA.SC.Y.0091.161004T2135Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM THURSDAY... * WAVES...NW 10 FT AT 11 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-050545- /O.EXT.KEKA.SC.Y.0091.161004T2135Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-050545- /O.EXT.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM FRIDAY... * WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT WEDNESDAY NIGHT CONTINUING THROUGH FRIDAY. * WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 13 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
069 WHUS76 KEKA 050401 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PDT TUE OCT 4 2016 PZZ450-051215- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 10 FT AT 11 TO 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-051215- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-051215- /O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PDT TUE OCT 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM PDT FRIDAY... * WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT WEDNESDAY NIGHT CONTINUING THROUGH FRIDAY. * WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 13 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
577 WHUS76 KEKA 050932 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 AM PDT WED OCT 5 2016 PZZ450-051745- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 8 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-051745- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-051745- /O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT FRIDAY... * WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND THURSDAY. * WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
701 WHUS76 KEKA 051554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT WED OCT 5 2016 PZZ450-060000- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 854 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 8 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-060000- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-060000- /O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND THURSDAY. * WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
583 WHUS76 KEKA 052202 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 PM PDT WED OCT 5 2016 PZZ470-060615- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-060615- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 302 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WAVES...NW 8 TO 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-060615- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND THURSDAY. * WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
315 WHUS76 KEKA 060316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 816 PM PDT WED OCT 5 2016 PZZ470-061000- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 816 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-061000- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 816 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WAVES...NW 8 TO 10 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-061130- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 816 PM PDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY... * WINDS...N 15 TO 20 KT. GUSTS TO 30 KT THURSDAY AND THURSDAY NIGHT. * WAVES...NW 9 TO 11 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
998 WHUS76 KEKA 060939 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 239 AM PDT THU OCT 6 2016 PZZ470-061600- /O.EXT.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 239 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WAVES...NW 9 TO 11 FT AROUND 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-061600- /O.EXT.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 239 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WAVES...NW 8 TO 10 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-061745- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 239 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY. * WAVES...NW 9 TO 10 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
051 WHUS76 KEKA 061541 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 AM PDT THU OCT 6 2016 PZZ470-061645- /O.EXP.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ450-061645- /O.EXP.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 841 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ475-062345- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 AM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY. * WAVES...NW 9 TO 10 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
209 WHUS76 KEKA 062143 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PDT THU OCT 6 2016 PZZ475-070545- /O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY. * WAVES...NW 9 TO 10 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
667 WHUS76 KEKA 070906 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 206 AM PDT FRI OCT 7 2016 PZZ475-071015- /O.CAN.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 206 AM PDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 3:30 PM PDT, 11 hours 8 minutes earlier.
Area forecast discussion, Oct 3, 3:30 PM PDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 330 PM PDT MON OCT 3 2016 .SYNOPSIS...Diminishing rain showers tonight, while rain showers will linger over Crescent City through Wednesday. Dry weather will return to the area on Thursday, and continue through the weekend. && .DISCUSSION...After a brief break in precipitation, the rain moved back into the area early this morning as another weather front makes landfall over the West Coast. Precipitation is fairly light, as most locations seeing less than one tenth of an inch of precipitation, while a few isolated places seeing rainfall around quarter of an inch. Another big story of the day was the gusty winds. As the weather front made landfall along the coast, it was driving some strong SE winds in the Eel River Valley and surrounding ridge tops. There were reports of gusts to 40 mph near Fortuna. Kneeland airport reported gusts as high as 53 mph. The Arcata airport profiler also showed a burst of 20 to 30 kt sustained winds in the low level during the late morning hours. By early afternoon, the winds have gradually subsided as the front weakened and pushed inland. For this evening, do expect rain to diminish across the area south of Eureka. Rain showers will linger over Del Norte county through Wednesday. By Thursday, drying should take place over Northwest California. Numerical weather models are hinting that this dry stretch will last through the weekend, as the storm track stays north in Oregon. Utilize a blend of ECMWF/GFS/NAM in refreshing today's forecast package. Forecast confidence is about average. /RCL && .AVIATION...VFR to MVFR conditions will prevail through the evening as a warm front exits the region. Isolated showers will remain possible, however, a brief period of drier weather is expected between 0600UTC and 1200UTC. During that time frame a cold front will approach the region which will then lead to periods of rain and reduced ceilings and visibilities for Del Norte and the northern half of Humboldt counties on Tuesday morning. Conditions for terminals in the aforementioned areas will likely range from MVFR to IFR during the frontal passage. Elsewhere, expect to see VFR to MVFR conditions. /KAR && .MARINE...S winds increased over the coastal waters as expected today ahead of an approaching frontal system. Winds have already started to subside and should become fairly light later tonight. The offshore Small Craft Advisory remains unchanged and expires at 9 PM this evening. Wind gusts to 30 kt remain possible near and just N of Cape Mendocino for the remainder of the afternoon hours. A split flow will develop late tonight and Tuesday with generally light S winds N of Cape Mendocino and light N winds S of the cape. Winds will become uniformly N across the waters by Wednesday night and Thursday as high pressure builds just W of the area. Speeds will increase to near advisory criteria over the S offshore waters by Thursday. /SEC && .EKA Watches/Warnings/Advisories... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 PM PDT this evening for PZZ470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 3, 3:02 AM PDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT MON OCT 3 2016 CAZ101>113-041015- COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST- SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR- NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR- SOUTHEASTERN MENDOCINO INTERIOR- 302 AM PDT MON OCT 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.